# SDR 2010FA0000435

- Difficulty date: April 6, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE PRESSURE RELIEF DOOR CRACK (0.35 INCH).
